# SDR DALA2014090504939

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 65,900 hours, 49,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 27DE IN THE CABIN WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE UNDER THE SEAT AND THEN OPERATIONALLY CHECKED THE SYSTEM.
